MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT ANTI-HCV

ABBOTT GMBH ARCHITECT ANTI-HCV
Model Number 1L79-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false nonreactive architect anti-hcv result for 1 patient.A different sample from another laboratory was reactive.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 07124be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Retained reagent kits of lot number 07124be00 were tested in a sensitivity setup including two sensitivity panels and the positive control on two analyzers.All values met specifications and all results were in the typical range and no false nonreactive results were obtained.Additionally, two commercially available seroconversion panels were tested on one analyzer.The results were compared to architect anti-hcv test results provided by the panel manufacturer.The reagent detected the same bleeds as reactive with comparable s/co values for the seroconversion panels.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect anti-hcv reagent, lot number 07124be00 was identified.

Brand Name
ARCHITECT ANTI-HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9526965
Report Number3002809144-2019-01094
Device Sequence Number2703061
Product Code MZO
UDI-Device Identifier00380740001414
UDI-Public00380740001414
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2020
Device Model Number1L79-25
Device Catalogue Number01L79-25
Device Lot Number07124BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR PROCESSING MODULE; ARCHITECT I1000SR PROCESSING MODULE; LIST 01L86-01, SERIAL (B)(4).; LIST 01L86-01, SERIAL (B)(4).